JournalsrlmVol. 21, No. 1pp. 99–113

Subelliptic Hamilton–Jacobi equations: the coercive stationary case

  • Marco Biroli

    Politecnico di Milano, Italy
Subelliptic Hamilton–Jacobi equations: the coercive stationary case cover
Download PDF

Abstract

We prove the existence uniqueness and comparison results for a (Lipschitz) viscosity solution for an Hamilton−Jacobi equation on a Carnot group.

Cite this article

Marco Biroli, Subelliptic Hamilton–Jacobi equations: the coercive stationary case. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 21 (2010), no. 1, pp. 99–113

DOI 10.4171/RLM/563